# SDR 9612792201

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201US
- Make and model: Boeing 727251
- Aircraft serial: 22154
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE BS 1130 FLOOR BEAM LOWER CHORD FROM LBL 37 TO 28 AND RBL 51.  REPAIRED BEAM (P/N 65-20822-3) PER EA 22-105287.
